# SDR SWAA981376

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 988
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D CHECK, FOUND CORRODED Z ANGLE AT BS 988.  REPAIRED PER BOEING SRM.
